# SDR SWAA2024010424790

- Difficulty date: November 26, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED ORSS319 TO ORSS325 LT WING 2023-720024<[01] REPLACED PLATE ASSY AND FASTENERS LOCATED ORSS319 TO ORSS325 LT WING IAW B737-800 SRM 51-10-02 STEP 9 AND DWG 115A3700 SHEET 60 REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1. REPLACED PLATE ASSY AND FASTENERS LOCATED ORSS319 TO ORSS325 LT WING IAW B737-800 SRM 51-10-02 STEP 9 AND DWG #115A3712 REV: -. SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
